Journal of the Mathematical Society of Japan

Groups of algebras over $A\otimes\overline{A}$

Mitsuhiro TAKEUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 29, Number 3 (1977), 459-492.

Dates
First available: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240432948

Digital Object Identifier
doi:10.2969/jmsj/02930459

Mathematical Reviews number (MathSciNet)
MR0506407

Zentralblatt MATH identifier
0349.16012

Subjects
Primary: 16A24
Secondary: 13D15: Grothendieck groups, $K$-theory [See also 14C35, 18F30, 19Axx, 19D50] 14L15: Group schemes 18G30: Simplicial sets, simplicial objects (in a category) [See also 55U10]

Citation

TAKEUCHI, Mitsuhiro. Groups of algebras over A ⊗ A - . Journal of the Mathematical Society of Japan 29 (1977), no. 3, 459--492. doi:10.2969/jmsj/02930459. http://projecteuclid.org/euclid.jmsj/1240432948.


Export citation